RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1961, Volume 25, Issue 4, Pages 477–498 (Mi izv3410)  

This article is cited in 2 scientific papers (total in 3 papers)

On a statistical problem in optimal control

E. F. Mishchenko, L. S. Pontryagin


Full text: PDF file (5207 kB)

Bibliographic databases:
Received: 29.10.1960

Citation: E. F. Mishchenko, L. S. Pontryagin, “On a statistical problem in optimal control”, Izv. Akad. Nauk SSSR Ser. Mat., 25:4 (1961), 477–498

Citation in format AMSBIB
\Bibitem{MisPon61}
\by E.~F.~Mishchenko, L.~S.~Pontryagin
\paper On a~statistical problem in optimal control
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1961
\vol 25
\issue 4
\pages 477--498
\mathnet{http://mi.mathnet.ru/izv3410}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=156741}
\zmath{https://zbmath.org/?q=an:0122.36605}


Linking options:
  • http://mi.mathnet.ru/eng/izv3410
  • http://mi.mathnet.ru/eng/izv/v25/i4/p477

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. M. Il'in, “A boundary value problem for the second order elliptic equation in a domain with a narrow slit. 2. Domain with a small cavity”, Math. USSR-Sb., 32:2 (1977), 227–244  mathnet  crossref  mathscinet  zmath  isi
    2. M. V. Fedoryuk, “Asymptotics of the solution of the Dirichlet problem for the Laplace and Helmholtz equations in the exterior of a slender cylinder”, Math. USSR-Izv., 18:1 (1982), 145–161  mathnet  crossref  mathscinet  zmath
    3. D. V. Anosov, S. M. Aseev, R. V. Gamkrelidze, S. P. Konovalov, M. S. Nikol'skii, N. Kh. Rozov, “Evgenii Frolovich Mishchenko (on the 90th anniversary of his birth)”, Russian Math. Surveys, 67:2 (2012), 385–402  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:282
    Full text:114
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019